# SDR ZW0A0100810

- Difficulty date: April 25, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND NUMBER 3 CABIN FLOOR TRACK WITH CORROSION ON FLANGE BETWEEN STA 1231 AND 1271.  NEW TRACK FABRICATED FROM EXTRUSION AND INSTALLED FROM STA 1136 TO 1309 PER SPM 6-70-01.
